MathSciNet Relay Station
MathSciNet bibliographic data
MR2607762 (2011d:91233) 91G20 (60G40 60G48 91B70)
Carr, Peter; Lee, Roger Hedging variance options on continuous semimartingales. Finance Stoch. 14 (2010), no. 2, 179–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement